# SDR GTIA2022102436737

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 23,079 hours, 10,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTABLE ELECTRICAL SMELL EMHATING FROM ROW 29 TO THE AFT OF THE PLANE. OCCURRED TWICE IN LEVEL FLIGHT BY BOTH PASSENGER + ALL FLIGHT ATTENDANT-AFTER TALKING TO THE CREW SMELL DISIPATED ON ITS OWN. FOLLOWED TSM 05-50-00-810-831-A (TYPE 9) NO ODOR/SMELL DETECTD AFTER CIDS INTERFACE/POWER UP TEST IAW AMM23-73-00-740-005-B+ DRAIN MAST 30-71-00-710-001. COULD NOT DUPLICATE ON GROUND. NO FAULT DETETED. NO SMELL. A/C OK FOR CONT. SERVICE.
